# SDR REXA2015091300859

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,474 hours, 21,543 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER ROTATION, WHEN GEAR LEVER WAS SELECTED TO UP, RETRACTION, WITHIN 6 SECONDS OF HANDLE MOVEMENT, MANUAL RELEASE WAS PULLED.  ALSO STEERING INOPERATIVE CAUTION MSG CAME ON NUMEROUS TIMES DURING TAXI IN.  PERFORMED GEAR SWINGS IAW AMM 32--30-00, NO DEFECTS NOTED.  RESET MANUAL RELEASE IAW AMM 32-34-00.  SEE LOG PAGE 3195579-2 FOR NLG STRUT SERVICE.  SEE LOG PAGE 3195580-1 FOR STEERING.
